Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The linear dual of the derived category of a scheme


Authors: Carlos Sancho de Salas and Fernando Sancho de Salas
Journal: Proc. Amer. Math. Soc. 139 (2011), 1897-1907
MSC (2010): Primary 14F05; Secondary 18E30
DOI: https://doi.org/10.1090/S0002-9939-2011-10895-5
Published electronically: January 21, 2011
MathSciNet review: 2775366
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X\to S$ be a projective morphism of schemes. We study the category $ D(X/S)^*$ of $ S$-linear exact functors $ D(X)\to D(S)$, and we study the Fourier transform $ D(X)\to D(X/S)^*$.


References [Enhancements On Off] (What's this?)

  • 1. Matthew Robert Ballard, Derived categories of sheaves of quasi-projective schemes, Ph.D. thesis, Univ. of Washington, 2008. MR 2712236
  • 2. -, Equivalences of derived categories of sheaves on quasi-projective schemes, arXiv:0905.3148v2 [math.AG].
  • 3. Alexei Bondal and Michel Van den Bergh, Generators and representability of functors in commutative and noncommutative geometry, Mosc. Math. J. 3 (2003), no. 1, 1-36. MR 1996800 (2004h:18009)
  • 4. Daniel Hernández Ruipérez, Ana Cristina López Martín, and Fernando Sancho de Salas, Relative integral functors for singular fibrations and singular partners, Journal of the European Mathematical Society 11 (2009), 597-625. MR 2505443 (2010a:14029)
  • 5. Amnon Neeman, The Grothendieck duality theorem via Bousfield's techniques and Brown representability, J. Amer. Math. Soc. 9 (1996), no. 1, 205-236. MR 1308405 (96c:18006)
  • 6. D. O. Orlov, Equivalences of derived categories and $ {K}3$ surfaces, Algebraic geometry, 7, J. Math. Sci. (New York) 84 (1997), no. 5, 1361-1381. MR 1465519 (99a:14054)
  • 7. Dmitri D. Orlov and Valery A. Lunts, Uniqueness of enhancement for triangulated categories, J. Amer. Math. Soc. 23 (2010), 853-908.
  • 8. Raphael Rouquier, Dimensions of triangulated categories, J. $ K$-Theory 1(2) (2009), 193-256. MR 2434186 (2009i:18008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 18E30

Retrieve articles in all journals with MSC (2010): 14F05, 18E30


Additional Information

Carlos Sancho de Salas
Affiliation: Department of Mathematics, University of Salamanca, Plaza de la Merced 1-4, 37008 Salamanca, Spain
Email: fsancho@usal.es

Fernando Sancho de Salas
Affiliation: Department of Mathematics, University of Salamanca, Plaza de la Merced 1-4, 37008 Salamanca, Spain
Email: mplu@usal.es

DOI: https://doi.org/10.1090/S0002-9939-2011-10895-5
Keywords: Derived categories, integral functors, linear functors
Received by editor(s): January 27, 2010
Published electronically: January 21, 2011
Additional Notes: This work was supported by research projects MTM2009-07289 (MEC) and SA001A07 (JCYL)
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society